| Model Number |
FR1165X |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being submitted as part of a batch submission of complaints that were reassessed as reportable foam degradation complaints; discovered as part of a retrospective remediation review.
Event or Problem Description
The manufacturer received information alleging an issue related to a bipap device's sound abatement foam.The complaint includes blower is noisy + knob issue, water degradation, blower assembly, blower cap, air inlet, knob, blower housing, label, right panel assembly and sound abatement foam needs to be replaced.There was no report of serious or permanent patient harm or injury.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
Additional Manufacturer Narrative
The manufacturer previously reported that disability or permanent damage, congenital anomaly/ birth defect, other serious or important medical events occured in outcomes attributed to adverse event.After review, it was determined that all these were incorrectly selected in outcomes attributed to adverse event.Nothing such has occured to the patient.